Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

249 Publications


2019 | Conference Paper | LibreCat-ID: 10597
S. Hanke, S. Peitz, O. Wallscheid, J. Böcker, and M. Dellnitz, “Finite-Control-Set Model Predictive Control for a Permanent Magnet Synchronous Motor Application with Online Least Squares System Identification,” in 2019 IEEE International Symposium on Predictive Control of Electrical Drives and Power Electronics (PRECEDE), 2019.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 16709
T. Sahai, A. Ziessler, S. Klus, and M. Dellnitz, “Continuous relaxations for the traveling salesman problem,” Nonlinear Dynamics, 2019.
LibreCat | DOI
 

2019 | Preprint | LibreCat-ID: 16711
R. Gerlach, P. Koltai, and M. Dellnitz, “Revealing the intrinsic geometry of finite dimensional invariant sets of  infinite dimensional dynamical systems,” arXiv:1902.08824. 2019.
LibreCat
 

2019 | Journal Article | LibreCat-ID: 8753
S. Peitz, S. Ober-Blöbaum, and M. Dellnitz, “Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling,” Acta Applicandae Mathematicae, vol. 161, no. 1, pp. 171–199, 2019.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 16691
S. Peitz, S. Ober-Blöbaum, and M. Dellnitz, “Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling,” Acta Applicandae Mathematicae, pp. 171–199, 2019.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 10593
S. Peitz and S. Klus, “Koopman operator-based model reduction for switched-system control of PDEs,” Automatica, vol. 106, pp. 184–191, 2019.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 21
D. Richters, M. Lass, A. Walther, C. Plessl, and T. Kühne, “A General Algorithm to Calculate the Inverse Principal p-th Root of Symmetric Positive Definite Matrices,” Communications in Computational Physics, vol. 25, no. 2, pp. 564–585, 2019.
LibreCat | DOI | arXiv
 

2019 | Journal Article | LibreCat-ID: 16712
M. Dellnitz, B. Gebken, R. Gerlach, and S. Klus, “On the equivariance properties of self-adjoint matrices,” Dynamical Systems, pp. 1–19, 2019.
LibreCat | DOI
 

2019 | Conference Abstract | LibreCat-ID: 8482
B. Jurgelucks, V. Schulze, N. Feldmann, and L. Claes, “Arbitrary sensitivity for inverse problems in piezoelectricity,” in GAMM 2019, 2019.
LibreCat
 

2019 | Conference Paper | LibreCat-ID: 13106
J. Schumacher, “Rekonstruktion diagrammatischen Schließens am Beispiel der Subtraktion negativer Zahlen,” in Beiträge zum Mathematikunterricht 2019, Regensburg.
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed